# SDR DL757050332

- Difficulty date: June 23, 2005
- Submitted: June 24, 2005
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757232
- Aircraft serial: 22910
- Aircraft time: 60,862 hours, 30,563 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 246001095
- Part serial: 4693
- Condition: Overheated
- Location: E/E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

UNUSUAL ODOR IN COCKPIT NOTICED JUST PRIOR TO PUSH BACK .  FOUND APU BATTERY AT ZERO VOLTS AND OVERHEATED.  REPLACED APU BATTERY AND APU BATTERY CHARGER.
